MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.190
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Additional device product code: ktt.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided.(b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent trochanteric fixation nail advanced (tfna) hardware removal procedure for superior cut out of lag screw in femoral head.No complications in surgery.All the hardware was removed.Patient and surgery outcome were not reported.Concomitant devices reported: tfna nail (part # 04.037.027s, lot # unknown, quantity 1); 5.0mm ti locking screw (part # 04.005.526, lot # unknown, quantity 1; 5.0mm locking screw(part # 04.005.528, lot # unknown, quantity 1).This report is for one (1) tfna fenestrated screw 90mm.This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 90MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7439750
Report Number2939274-2018-51724
Device Sequence Number13766170
Product Code HSB
UDI-Device Identifier10886982098726
UDI-Public(01)10886982098726
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.190
Device Catalogue Number04.038.190
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR